# SDR REXA2018080620673

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 28,078 hours, 25,749 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD A SMOKE TOLIET CAUTION MESSAGE AND ALARM WENT IFF,  FA WENT TO THE LAVATORY TO CHECK,   NO SMOKE OR FUMES WERE FOUND.  PERFORMED AN OPERATIONAL TEST OF AFT LAVATORY SMOKE DETECTOR IAW AMM 26-50-00,  OPS TESTED GOOD.
